# SDR UIEA2018111602634

- Difficulty date: November 14, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 84,273 hours, 20,757 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: 615500
- Part serial: NSN
- Condition: Leaking
- Location: Crossover Duct
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH ECS BAY AFT LWR CROSSOVER DUCT O/B OF VALVE IS LEAKING( REMOVED AND REPLACED RH ECS BAY AFT LOWER CROSSOVER DUCT SEALS IAW AMM 36-11-01, NO LEAK DETECTED. )
